# SDR SIMA201910076003

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 43,720 hours, 39,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT LIGHT OVER SERVICING DOOR INOP DURING PS-1 CHECK.  REMOVED AND REPLACED #2 EMERGENCY LIGHT INVERTER IAW EMB145 AMM 33-50-11. OPS CHECK GOOD IAW AMM 33-50-00
